# SDR UPS08852621

- Difficulty date: June 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  PIT 33 DOOR SKIN DENTS, REF D-373766.  REMOVED EXISTING REPAIR DOUBLER ON C PIT DOOR IAW SRM 51-1-21 AND 51-1 -20D.  HFEC PREVIOUS CUTOUT AND DENTED AREAS, NO CRACKS NOTED IAW NDTSP M 06-10-01.  FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW SRM 5 2-02-00 FIG 2,52-02-00,AND 51-01-21.
